Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does intake of EBASET and TECZINE for allergy harm my breast feeding baby?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
my baby is 23 days old and i am taking medicine for allergy 1 . EBASET 20 2. TECZINE MY BABY IS ON MOTTHER FEED ONLY DOES IT HARMFUL FOR MY BABY? pLEASE GUIDE US?
Posted Mon, 10 Mar 2014 in General Health
Answered by Dr. Yogesh D 8 minutes later
Brief Answer: Can take Ebast 20, Teczine is similar, not require Detailed Answer: Hello Mr. XXXXXXX Thanks for writing in. Ebast 20(Ebastine) (There is no product with the name EBASET 20), and Teczine (Levocetrizine), belong to the same category of medicines, that is both are antihistamines. Ebast 20 is better, the mother can safely take this medicine, some small amount of the medicine does get secreted in the milk, but it will not cause any harm to your baby, so do not worry. There is no need to take both the tablets. Hope this answers your question, please feel free to write back to me if you have nay doubts. Regards
Above answer was peer-reviewed by
Follow-up: Does intake of EBASET and TECZINE for allergy harm my breast feeding baby? 21 hours later
i have urticaria like allergy and dermatologist recommended to take ebast 20 twice a day and teczine once a day.even then i have itching several times a day. for the same i should consult either physician or dermatologist.
Answered by Dr. Yogesh D 7 hours later
Brief Answer: In that case I advice you to seek second opinion. Detailed Answer: Hi, Thanks for writing back with further details. You seem to be having a severe itching, the reason for which needs to be found out by appropriate investigations. It is very uncommon to have such severe itching which is not reduced by both ebastine and Levocetrizine. I wouldn't advice you to take both these medicines. In my opinion, you should consult a physician (MD Internal Medicine), and get your self properly examined to rule out any underlying condition which might have been missed by the dermatologist. Hope this answers your question. Please do write back if you still have any further questions. Wishing you speedy recovery. Kind regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor